# SDR MK1Y20201023002

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 82,069 hours, 13,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION CORROSION DAMAGE FOUND ON THE UPPER AFT SKIN OF CENTER WING AT STA 955, RBL 80.0.
